# SDR QXEA2016042000272

- Difficulty date: April 20, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 35,122 hours, 36,702 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Lead
- Part number: 697037220
- Condition: Damaged
- Location: Prop De Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 23,000 FT PROP DEICE CAUTION LIGHT ILLUMINATED. COMPLIED W/E& A CHECKLIST. DIVERTED AND ACCOMPLISHED UNEVENTFUL LANDING. R & R DE-ICE LEAD ON NR 1 PROP, NR 3 BLADE IAW AMM TASK 61-10-06-000/400-806.  OPS CHECK, FUNCTIONAL CHECK, GOOD.  RETURNED TO SERVICE,
